# SDR DALA2018021900999

- Difficulty date: February 18, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 70,395 hours, 51,717 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE DETECTOR INTERMITTENT ALARM ON CLIMBOUT. NO SMOKE-ODORS OR FUMES PRESENT.  REMOVED SMOKE DETECTOR BATTERY IN LT AFT LAV AND REINSTALLED SMOKE DETECTOR. C /W M PROCEDURES - VERIFIED TRASH CONTAINER EMPTY AND LOCKED AND PLACARDED DOOR CLOSED. FWD TO MCO AND PLACARDED PER MEL 26-00-07. R&R AFT LT LAV SMOKE DET ASSY OPS CK OK REF AMM 26-10 MCO/PLCD RMVD.
